| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/12/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Clear plasma specimens were drawn in plasma edta tubes with sufficient volume, no bubbles, clots, or fibrin.The reagent lot 366 was homogenous, no other tests with issues, no related errors on the event log, and the maintenance is up to date.There were no known shipping or storage issues.The operators store and handle all materials according to manufacturer's recommendations.There is no medical history available for the patient.Siemens healthcare diagnostics is investigating.The limitations section of the instructions for use states: "results should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings.Interpretation of intact pth values should always take into account serum calcium results and the interrelationship between these two elements in various disorders involving pth and calcium.It is recommended that the intact pth results should always be interpreted with caution and with consideration of the overall clinical manifestations even when used in conjunction with calcium values." mdr 1219913-2017-00181 and mdr 1219913-2017-00182 were filed for the same event.
Event or Problem Description
A discordant advia centaur xp ipth result was obtained for a patient sample.The result was high and was reported to the physician.The physician questioned the result.Patient treatment was not prescribed or altered.There was no report of adverse health consequences as a result of these discordant ipth result.
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2017-00169 on (b)(6) 2017.09/21/2017 additional information: the patient sample did not dilute linearly.There was no medical history was provided for the patient.The calibration and quality control were acceptable.The sample initially resulted as >1900 pg/ml and upon dilution provided a value of <6.3 pg/ml or an error code.Based on the data it appears to be consistent with an interference.The most likely reason for these higher results is a sample specific issue which most likely may be due to some unidentified interference.Common interferences such as heterophilic antibodies can react with reagent immunoglobulin's interfering with in vitro immunoassays.The instrument is performing within specifications.No further evaluation of the device is required.The ifu states in the limitations section: "heterophilic antibodies in human serum can react with reagent immunoglobulins, interfering with in vitro immunoassays.Patients routinely exposed to animals or to animal serum products can be prone to this interference and anomalous values may be observed.Additional information may be required for diagnosis." mdr 1219913-2017-00181 supplemental report 1 and mdr 1219913-2017-00182 supplemental report 1 were filed for the same event.